Uniform exponential growth for linear groups

Alex Eskin, Shahar Mozes, Hee Oh

Research output: Contribution to journalArticlepeer-review

9 Scopus citations
Original languageAmerican English
Pages (from-to)1675-1683
Number of pages9
JournalInternational Mathematics Research Notices
Issue number31
DOIs
StatePublished - 2002

Bibliographical note

Funding Information:
The researches of Eskin, Mozes, and Oh were partially supported by the Packard Foundation, the U.S.-Israel binational Science Foundation (BSF), the Israeli Academy of Sciences (ISF), and the National Science Foundation (NSF) grant DMS0070544. We would like to thank the referee for helpful remarks and suggestions.

Cite this